# SDR CA101007012

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 66,047 hours
- Engine: Pwa JT8D9A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC45FN1831PN
- Condition: Burned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW NOTED A FLAP INDICATION DISCREPANCY, DIVERTED AND LANDED WITHOUT INCIDENT.  MX DISCOVERED SEVERAL BURNED PINS IN A CONNECTOR IN THE LT WHEEL WELL THAT HOUSES WIRING FOR MULTIPLE SYS INCLUDING FLAP INDICATION. CONNECTOR D4654J WAS REPLACED AND ACFT RETURNED TO SERVICE.
